RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ramazanov, Abdul-Kafar Kekhrimanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:340
Abstract pages:471
Full texts:149
References:75
E-mail:

http://www.mathnet.ru/eng/person51978
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. K. Ramazanov, “Formulas for Rational Interpolation and Remainders”, Mat. Zametki, 96:5 (2014),  762–772  mathnet  mathscinet  zmath  elib; Math. Notes, 96:5 (2014), 767–776  isi  elib  scopus
2011
2. A. K. Ramazanov, “A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions”, Mat. Zametki, 90:2 (2011),  316–317  mathnet  mathscinet; Math. Notes, 90:2 (2011), 299–300  isi  scopus
1982
3. A. K. Ramazanov, “Rational functions of best approximation in integral metrics”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 5,  43–48  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020